# SDR ASOA2014102711503

- Difficulty date: September 17, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,933 hours, 20,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL SPLICE JOINT AT FS 280 INNER SKIN CORRODED BETWEEN STR 24LT-24RT.  REMOVED CORROSION AT FS 280 BETWEEN STR 27-26R AND BETWEEN STR 25R-24R IAW SRM 51-21-06-001-001-A01.  REMOVED CORROSION FROM FS 280, ST 26L-25L AND STR 26R-25R IAW SRM 51-21-06-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
